Osaka Journal of Mathematics

Characterization of conditional expectations for $M$-space-valued functions

Ryohei Miyadera

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 30, Number 2 (1993), 315-330.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200784362

Mathematical Reviews number (MathSciNet)
MR1233513

Zentralblatt MATH identifier
1048.60500

Subjects
Primary: 60B99: None of the above, but in this section
Secondary: 28C05: Integration theory via linear functionals (Radon measures, Daniell integrals, etc.), representing set functions and measures 46E40: Spaces of vector- and operator-valued functions 46N30: Applications in probability theory and statistics 47N30: Applications in probability theory and statistics

Citation

Miyadera, Ryohei. Characterization of conditional expectations for $M$-space-valued functions. Osaka J. Math. 30 (1993), no. 2, 315--330. https://projecteuclid.org/euclid.ojm/1200784362


Export citation